Journal of Mathematics and Computer Science (JMCS)

Online: ISSN 2008-949X

Journal of Mathematics and Computer Science-JMCS (J. Math. Computer Sci.) is an international research journal of rapid publication devoted to the publication of significant articles in all areas and sub-areas of mathematics and computer science with applications.  Submitted papers must be correct, original, nontrivial, and well written. Badly written papers will be automatically dismissed at the discretion of the editor in chief. All manuscripts are refereed under the same standards a... Read more

Volumes
Volume 5, Issue 4, 241-345
Articles: 1 - 12 XML export
An Analytical Approximation For Boundary Layer Flow Convection Heat And Mass Transfer Over A Flat Plate
Author(s): Hossein Aminikhah, Ali Jamalian
Pages: 241--257
Solution Of Fredholm Integro-differential Equations System By Modified Decomposition Method
Author(s): M. Rabbani, B. Zarali
Pages: 258 - 264
Neighborhood Number In Graphs
Author(s): Z. Tahmasbzadehbaee, N. S. Soner, D. A. Mojdeh
Pages: 265 - 270
Mathematical Modeling Of Thermosyphon Heat Exchanger For Energy Saving
Author(s): Mohammad Reza Sarmasti Emami
Pages: 271 - 279
Solving Nonlinear System Of Mixed Volterra-fredholm Integral Equations By Using Variational Iteration Method
Author(s): M. Rabbani, R. Jamali
Pages: 280 - 287
Comparison Differential Transform Method With Homotopy Perturbation Method For Nonlinear Integral Equations
Author(s): Malihe Bagheri, Mahnaz Bagheri, Ebrahim Miralikatouli
Pages: 288 - 296
Designing A Novel Fuzzy Indicator For Predicting Rate Of Euro-dollar In International Foreign Exchange
Author(s): Ahmad J. Afshari, Danial Khoonmirzaie, Somaye Rasouli, Ensiye Farrokhi
Pages: 297 - 303
Nonconvex Optimization With Dual Bounds And Application In Communication Systems
Author(s): Akram Ahadizadeh, Sadaf Anbarzadeh
Pages: 304 - 312
Extension Of Pontryagin Maximum Principle And Its Economical Applications
Author(s): Alireza Fakharzadeh, Somayeh Sharif, Karim Eslamloueyan
Pages: 313 - 319
Security In Wireless Local Area Network (wlan)
Author(s): Kareshna Zamani, Mehrnoosh Torabi, Hamidreza Moumeni
Pages: 320 - 330
Analytical Solution Of Two-dimensional Viscous Flow Between Slowly Expanding Or Contracting Walls With Weak Permeability
Author(s): Arash Yahyazadeh, Hossein Yahyazadeh, Mohammadtaghi Khalili, Milad Malekzadeh
Pages: 331 - 336
Numerical Solution Of Fredholm And Volterra Integral Equations Of The First Kind Using Wavelets Bases
Author(s): Maryam Bahmanpour, Mohammad Ali Fariborzi Araghi
Pages: 337-345

JMCS is Abstracted, Reviewed and Indexeded in: Emerging Sources Citation Index (ESCI)

December 21, 2015

Journal of Mathematics and Computer Science (JMCS) is Abstracted, Reviewed and Indexeded in: Emerging Sources Citation Index (ESCI)         Read more